Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 4, Pages 593–600 (Mi mz8082)  

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975

A method of approximation by interpolation splines with application of integral relations

B. F. Lis

Mathematics Institute, Mitskevich University, Poznan, Polish People's Republic

Full text: PDF file (592 kB)

English version:
Mathematical Notes, 1977, 22:4, 821–825

Bibliographic databases:

UDC: 517.5
Received: 17.02.1976

Citation: B. F. Lis, “A method of approximation by interpolation splines with application of integral relations”, Mat. Zametki, 22:4 (1977), 593–600; Math. Notes, 22:4 (1977), 821–825

Citation in format AMSBIB
\Bibitem{Lis77}
\by B.~F.~Lis
\paper A~method of approximation by interpolation splines with application of integral relations
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 4
\pages 593--600
\mathnet{http://mi.mathnet.ru/mz8082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=467096}
\zmath{https://zbmath.org/?q=an:0374.41004}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 4
\pages 821--825
\crossref{https://doi.org/10.1007/BF01146432}


Linking options:
  • http://mi.mathnet.ru/eng/mz8082
  • http://mi.mathnet.ru/eng/mz/v22/i4/p593

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:110
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021